Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on a Maximum Principle for the DuFort-Frankel Difference Equation

Paul Gordon
Mathematics of Computation
Vol. 22, No. 102 (Apr., 1968), pp. 437-439
DOI: 10.2307/2004676
Stable URL: http://www.jstor.org/stable/2004676
Page Count: 3
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on a Maximum Principle for the DuFort-Frankel Difference Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439